# SDR DALA2021030501265

- Difficulty date: February 27, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,722 hours, 31,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DURING INSPECTION CRACKS AND CORROSION FOUND ON SEVERAL HOLES #5,#6,#11,#12 IN FR20 RHS. CORRECTIVE ACTION: INSPECTED. REQUIRES REPETITVE INSPECTION PER ER/A 32-550431. OK FOR SERVICE AT THIS TIME. (1742017)
